Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with BV, severe vaginal itching, burning. Using terconazole for yeast infection. Cure?

Hello I am 23 years old I recently went to the doctors and was diagnosed with BV. She decided that she would also treat me for a yeast infection which I showed no symptoms for. I took my first dose of the 3 terconazole regimen and I am about to lose my mind. I have severe vaginal itching and it burns. I can t call the doctor until Monday because they re closed and I don t know if I should stop using the cream. PLEASE HELP
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Bacterial vaginosis is treated with antibiotics. Your doctor has prescribed a cream. Both pills and creams can be given. If the cream is working its normal to get some burning sensation. However,if there is redness/extreme itching/rashes then stop using it. Burning is usually there for the first couple of days of use. If you can tolerate it,then stop using and see your doctor for oral medication.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor